View Single Post
Old 11-18-2016, 05:05 AM   #122
joanne88
Junior LCF Member
 
joanne88's Avatar
 
Join Date: Oct 2016
Location: USA
Posts: 28
Gallery: joanne88
Stats: 234/216/123 - 5'3"
WOE: Stillman's QWL
Start Date: 7/26/17
Ok, so despite my efforts I seem to have gained a little over a pounds in the last couple days. I felt super bloated yesterday evening. I've been drinking over 80 oz of water daily too!

Late in the evening I used the restroom and as I was washing my hands I got a pain and was thinking "eww cramps". Then it hit me like a ton of bricks, my TOM! With the birth control I am on I don't have periods, but get bloated and have some spotting once a month, but it's kind of sporadic. They have always been short before bc, like 3 days, so I'm hoping the effects won't last long, but this is my foray one since starting stillmans. So my question is: does anyone else have negative effects with their TOM and how long should I expect the bloat and have any of you experienced a whoosh afterwards?
joanne88 is offline   Reply With Quote